Pacific Journal of Mathematics

Relative self-adjoint operators in Hilbert space.

Magnus R. Hestenes

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1315-1357.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036917

Mathematical Reviews number (MathSciNet)
MR0136996

Zentralblatt MATH identifier
0171.34601

Subjects
Primary: 47.40

Citation

Hestenes, Magnus R. Relative self-adjoint operators in Hilbert space. Pacific J. Math. 11 (1961), no. 4, 1315--1357. https://projecteuclid.org/euclid.pjm/1103036917


Export citation